# SDR DALA2018121097119

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 78,088 hours, 35,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 5143096) SEAT 30D EMERGENCY FLOOR PATH LIGHTING HOUSING LOOSE. DEFERRED TO MEL 33-50-03A PLACARD INSTALLED. 08DEC REMOVED AND REPLACED EMERGENCY LIGHT HOUSING IAW AMM. OPERATION CHECKS NORMAL.
